# SDR ASOA2015052012860

- Difficulty date: April 24, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME JOINT HAS CORROSION FROM STR 26L TO 26R.  REMOVED CORROSION ON FRAME AT FS 333 BETWEEN STR 26L AND 27, REF SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 25-2015-135.
